# SDR SWAA2021042659281

- Difficulty date: March 28, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Debonded
- Location: Lt Mlgww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN WHEEL WELL PRESSURE PANEL UPPER SURFACE IS DISBONDED AT 665667; LBL 6670. WL 203. REMOVED AND INSTALLED NEW CUSP WEB PANEL; CUSP GUSSET AND SEALS AT LH MAIN WHEEL PRESSURE PANEL UPPER SURFACE STA 663.75 TO STA 685 LBL 6670 WL 203 IAW B737700 SRM 5140020G0.
